RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2010, Volume 10, Issue 2, Pages 19–28 (Mi adm46)  

RESEARCH ARTICLE

A sequence of factorizable subgroups

V. Dabbaghian

MoCSSy Program, The IRMACS Centre, Simon Fraser University, Burnaby V5A 1S6, Canada

Abstract: Let $G$ be a non-abelian non-simple group. In this article the group $G$ such that $G=MC_G(M)$ will be studied, where $M$ is a proper maximal subgroup of $G$ and $C_G(M)$ is the centralizer of $M$ in $G$.

Keywords: central product, maximal subgroup, sequence of subgroups.

Full text: PDF file (217 kB)

Bibliographic databases:
MSC: 20E28, 20F14
Received: 15.12.2009
Revised: 25.02.2011
Language:

Citation: V. Dabbaghian, “A sequence of factorizable subgroups”, Algebra Discrete Math., 10:2 (2010), 19–28

Citation in format AMSBIB
\Bibitem{Dab10}
\by V.~Dabbaghian
\paper A sequence of factorizable subgroups
\jour Algebra Discrete Math.
\yr 2010
\vol 10
\issue 2
\pages 19--28
\mathnet{http://mi.mathnet.ru/adm46}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2884741}
\zmath{https://zbmath.org/?q=an:1212.20060}


Linking options:
  • http://mi.mathnet.ru/eng/adm46
  • http://mi.mathnet.ru/eng/adm/v10/i2/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:77
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020